Home > Research > Publications & Outputs > Infinitesimal rigidity for non-Euclidean bar-jo...

Electronic data

  • KitsonPower_Revised

    Rights statement: © 2014 London Mathematical Society

    Submitted manuscript, 333 KB, PDF document


Text available via DOI:

View graph of relations

Infinitesimal rigidity for non-Euclidean bar-joint frameworks

Research output: Contribution to Journal/MagazineJournal articlepeer-review

<mark>Journal publication date</mark>2014
<mark>Journal</mark>Bulletin of the London Mathematical Society
Issue number4
Number of pages13
Pages (from-to)685-697
Publication StatusPublished
<mark>Original language</mark>English


The minimal innitesimal rigidity of bar-joint frameworks in the non-Euclidean spaces (R2, ||.||q) are characterised in terms of (2,2)-tight graphs. Specifically, a generically placed bar-joint framework (G,p) in the plane is minimally infinitesimally rigid with respect to a non-Euclidean lq norm if and only if the underlying graph G = (V,E) contains 2|V|-2 edges and every subgraph H = (V (H),E(H)) contains at most 2|V(H)|-2 edges.

Bibliographic note

© 2014 London Mathematical Society